# SDR DALA2024041104287

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 12,557 hours, 5,711 cycles
- Engine: Pwa PW1519G
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 8121 - IFSD/ATB - RETURNED TO IAH. NUMBER 1 ENGINE WAS SHUT DOWN BY THE CREW DUE TO A LOW OIL PRESSURE WARNING. CORRECTIVE ACTION: FOUND OIL LEAK AT FUEL/OIL COOLER. REPLACED NBR 1 ENGINE.
